# SDR CA180117008

- Difficulty date: January 8, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 17,568 hours
- Engine: Allsn 250C20B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 206040931101
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOTED A KNOCKING NOISE NEAR TAIL ROTOR GEARBOX AFTER AIRCRAFT LANDED FOR MAINTENANCE.  FOUND EXCESSIVE PLAY BETWEEN AFT TAIL ROTOR DRIVESHAFT SEGMENT AND HANGER BEARING.  DISASSEMBLED AFT SEGMENT AND FOUND WEAR ON BEARING MATING SURFACE OF THE SHAFT, AS IF IT HAD SPUN INSIDE THE HANGER BEARING.  NOTHING ON BEARING INDICATED ANY DAMAGE OR THAT IT HAD SEIZED.  SHAFT SEGMENT AND BEARING REPLACED.  (TC NR 20180117008).
